# SDR ASOA20140815087

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 29,886 hours, 16,885 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 8152892
- Part serial: 03476
- Condition: Disconnected
- Location: Cabin
- Part time: 29,881 hours, 16,881 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED SMOKE COMING FROM FLOOR VENT AT ROW NR 7 WHILE CLIMBING OUT AT 400 FT WITH BOTH PACKS OPERATING OFF APU.  F/A DESCRIBED SMOKE AS "THICK AND GREY" MOVING ACROSS AISLE. CREW ELECTED TO DECLARE EMERGENCY AND AIR RETURN BACK TO EWR WITHOUT INCIDENT.  MX PERFORMED FIM TASK 21-20-00-810-801-A AND FOUND DUCT FOR AMBIENT TEMP SENSOR BOX ASSY AND AFT HOSE FOR RECIRCULATING FAN NR 2 DISCONNECTED. MX REATTACHED BOTH DUCTS AND R & R THE AMBIENT TEMP SENSOR WITH OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
